MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ24.5; SHOULDER REVERSE GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ24.5; SHOULDER REVERSE GLENOSPHERE
Catalog Number 04.01.0170
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Primary surgery (b)(6) 2023 after a tonic clonic seizure with posterior luxations on both the left and right shoulder.Bone grafts used.1st revision surgery performed (b)(6) 2024 after recurrent shoulder luxations on the right side and glenoid baseplate loosening.Change of baseplate, screws, glenosphere and liner.Humeral diaphysis and metaphysis stay in situ.2nd revision surgery was performed on (b)(6) 2024 after persistent shoulder luxations.Change of glenosphere and liner.Baseplate, humeral diaphysis and metaphysis stay in situ.
 
Additional Manufacturer Narrative
Batch review performed on 07 jun 2024 lot 2335892: (b)(4) items manufactured and released on 16-jan-2024.Expiration date: 2028-12-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Clinical evaluation performed by medica affairs department: second revision 1 month after previous revision due to luxation of joint.A lateralized glenosphere was implanted on top of the glenoid reconstruction baseplate in order to give enough soft tissue tensioning to prevent further luxations.There is no reason to suspect a malfunctioning device.Additional components involved in the event: batch review performed on 07 jun 2024.Reverse shoulder system 04.01.0124 humeral reverse hc liner ø39/+6mm (k170452) lot 2311276: (b)(4) items manufactured and released on 14-aug-2023.Expiration date: 2028-07-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no other similar reported event during the period of review.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ24.5
Common Device Name
SHOULDER REVERSE GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19632759
Report Number3005180920-2024-00468
Device Sequence Number8673815
Product Code PHX
UDI-Device Identifier07630040706575
UDI-Public07630040706575
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0170
Device Lot Number2335892
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale